MAUDE Adverse Event Report: ARTHREX, INC. INTSCRW RD DELTATPR W/DISP SHTH 10X28MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. INTSCRW RD DELTATPR W/DISP SHTH 10X28MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number INTSCRW RD DELTATPR W/DISP SHTH 10X28MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint confirmed.Visual evaluation identified that the screw had been fractured.The most likely cause can be attributed to improper bone preparation or prying/leveraging the screw during insertion.
 
Event or Problem Description
On 08/23/2021, it was reported by a sales representative via e-mail that an ar-5028p-10 peek would not seat.The surgeon then removed the screw and when attempting to re-insert the same screw, the device cracked but did not separate from the device.This was discovered during use in a procedure on (b)(6) 2021.The case was completed with a new ar-5028p-10.

Brand Name
INTSCRW RD DELTATPR W/DISP SHTH 10X28MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18410022
Report Number1220246-2023-09704
Device Sequence Number2658922
Product Code MAI
UDI-Device Identifier00888867035393
UDI-Public00888867035393
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K062466
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 12/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model NumberINTSCRW RD DELTATPR W/DISP SHTH 10X28MM
Device Catalogue NumberAR-5028P-10
Device Lot Number12691939
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2021
Initial Report FDA Received Date12/28/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown